Mathematical Logic Quarterly 52 (2):171-186 (2006)

Abstract
The paper deals with fuzzy Horn logic which is a fragment of predicate fuzzy logic with evaluated syntax. Formulas of FHL are of the form of simple implications between identities. We show that one can have Pavelka-style completeness of FHL w.r.t. semantics over the unit interval [0, 1] with left-continuous t-norm and a residuated implication, provided that only certain fuzzy sets of formulas are considered. The model classes of fuzzy structures of FHL are characterized by closure properties. We also give comments on related topics proposed by N. Weaver
Keywords quasivarieties  fuzzy logic  Pavelka‐style completeness  Continuous satisfaction  Horn logic
Categories (categorize this paper)
DOI 10.1002/malq.200510025
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,666
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

On Fuzzy Logic I Many‐Valued Rules of Inference.Jan Pavelka - 1979 - Mathematical Logic Quarterly 25 (3‐6):45-52.
On Fuzzy Logic I Many-Valued Rules of Inference.Jan Pavelka - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (3-6):45-52.
Globalization of Intui Tionistic Set Theory.Gaisi Takeuti & Satoko Titani - 1987 - Annals of Pure and Applied Logic 33 (2):195-211.
Fuzzy Equational Logic.Radim Bělohlávek - 2002 - Archive for Mathematical Logic 41 (1):83-90.
Birkhoff Variety Theorem and Fuzzy Logic.Radim Bělohlávek - 2003 - Archive for Mathematical Logic 42 (8):781-790.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Fuzzy Horn Logic I.Radim Bělohlávek & Vilém Vychodil - 2006 - Archive for Mathematical Logic 45 (1):3-51.
Fuzzy Horn Logic II.Radim Bělohlávek & Vilém Vychodil - 2006 - Archive for Mathematical Logic 45 (2):149-177.
Fuzzy Logics Based on [0,1)-Continuous Uninorms.Dov Gabbay & George Metcalfe - 2007 - Archive for Mathematical Logic 46 (5-6):425-449.
Fuzzy Logic, Continuity and Effectiveness.Loredana Biacino & Giangiacomo Gerla - 2002 - Archive for Mathematical Logic 41 (7):643-667.
Fuzzy Horn Logic I.Radim Lohlavek & Vilem Vychodil - 2006 - Archive for Mathematical Logic 45 (1):3-52.
Fuzzy Horn Logic II.Radim Lohlavek & Vilem Vychodil - 2006 - Archive for Mathematical Logic 45 (2):149-178.
Fuzzy Horn Logic II.R. B.? Lohl├ Ívek & V. M. Vychodil - 2006 - Archive for Mathematical Logic 45 (2):149.
First-Order Fuzzy Logic.Vilém Novák - 1987 - Studia Logica 46 (1):87 - 109.
Standard Completeness Theorem for ΠMTL.Rostislav Horĉík - 2004 - Archive for Mathematical Logic 44 (4):413-424.
Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
Joint Consistency of Fuzzy Theories.Vilém Novák - 2002 - Mathematical Logic Quarterly 48 (4):563-573.

Analytics

Added to PP index
2013-12-01

Total views
29 ( #342,990 of 2,349,173 )

Recent downloads (6 months)
1 ( #511,414 of 2,349,173 )

How can I increase my downloads?

Downloads

My notes